Alert archive / New York / Flash Flood Warnings in 2020

Flash Flood Warning 4, NWS Buffalo, NY

June 22, 2020Cattaraugus County, New York

NWS Buffalo, NY issued this flash flood warning at Jun 22, 2020, 4:57 PM EDT for Cattaraugus County, New York. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2020, 4:57 PM EDT (20:57 UTC)
Expired
Jun 22, 2020, 9:00 PM EDT
In force
4 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

County Cattaraugus County, NY

The radar

The Buffalo radar (KBUF), 96 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2020-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 51 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2020-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
51 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
1402 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

020 
WGUS51 KBUF 222057
FFWBUF
NYC009-230100-
/O.NEW.KBUF.FF.W.0004.200622T2057Z-200623T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Buffalo NY
457 PM EDT Mon Jun 22 2020

The National Weather Service in Buffalo has issued a

* Flash Flood Warning for...
  South central Cattaraugus County in western New York...

* Until 900 PM EDT.

* At 456 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Allegany State Park, Carrollton and Limestone. 

This includes Interstate 86 between exits 18 and 19.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

&&

LAT...LON 4214 7889 4214 7863 4200 7865 4200 7887

FLASH FLOOD...RADAR INDICATED

$$

Mitchell
2 follow-up statements
054 
WGUS71 KBUF 222315
FFSBUF

Flash Flood Statement
National Weather Service Buffalo NY
715 PM EDT Mon Jun 22 2020

NYC009-230100-
/O.CON.KBUF.FF.W.0004.000000T0000Z-200623T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cattaraugus NY-
715 PM EDT Mon Jun 22 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTH CENTRAL CATTARAUGUS COUNTY...

At 711 PM EDT, heavy thunderstorms have moved away from the area 
with scattered lighter showers continuing. Radar estimates of two to 
three inches of rain have produced swollen creeks, and even though 
the heaviest of rain has ended, storm run off will continue to 
increase the water level within smaller creeks and rivers. The 
potential for flash flooding continues.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Allegany State Park, Carrollton and Limestone. 

This includes Interstate 86 between exits 18 and 19.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

&&

LAT...LON 4214 7889 4214 7863 4200 7865 4200 7887

FLASH FLOOD...RADAR INDICATED

$$

Thomas
980 
WGUS71 KBUF 230058
FFSBUF

Flash Flood Statement
National Weather Service Buffalo NY
858 PM EDT Mon Jun 22 2020

NYC009-230104-
/O.EXP.KBUF.FF.W.0004.000000T0000Z-200623T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cattaraugus NY-
858 PM EDT Mon Jun 22 2020

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL CATTARAUGUS COUNTY WILL
EXPIRE AT 900 PM EDT...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Be alert for any residual ponding of water on roadways and 
please continue to heed any road closures.

LAT...LON 4214 7889 4214 7863 4200 7865 4200 7887

$$

Mitchell

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 4:15 PM EDT, 42 minutes earlier.

Area forecast discussion, Jun 22, 4:15 PM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
415 PM EDT Mon Jun 22 2020

.SYNOPSIS...
It will remain very warm and relatively humid the next couple days
while becoming increasingly unsettled. Showers and thunderstorms
will be more common with most areas picking up some beneficial
rainfall that will generally range from a quarter to a half
inch. In the wake of a cold front Tuesday evening...it will then
turn somewhat cooler and more comfortable for much of the
remainder of the week.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
Warming up quickly as H85 temps are near 2C warmer than this time
yesterday and PWATS are higher as well (1.34 compared to 1.22 on
Sunday morning). Bumped highs up a couple degrees, with temps
reaching lower 90s from Genesee valley to the North Country. Given
increased PWAT, expect dewpoints to stay in the mid to upper 60s
this afternoon. Result is heat index values at or above advisory
from Genesee valley to southeast Lake Ontario region and very close
for North Country. Issued heat advisory for these areas til 7 PM
this evening.

Convective temps are in the upper 80s today, so expect showers and
thunderstorms to develop early afternoon over western NY before
slowly spreading east-northeast. Some relief to the heat will come
later today due to more clouds and increasing thunderstorms. The
showers and thunderstorms will become more common across the western
counties as a shortwave lifting across northeast Ohio begins to
cross the region. Still looks like some storms could get rather
strong, mainly across the Southern Tier and Finger Lakes regions.
Storm motion will be from southwest at 10-15 mph, so despite the
increase in PWAT, potential for flooding rains will be mainly tied
to whether storms train over the same areas. Otherwise, main hazard
will be damaging wind gusts.

Shortwave slowly lifts northeast toward Lake Ontario this evening
and over the North Country and St. Lawrence river valley overnight.
Kept small chances for thunderstorms as the shortwave works through
with persistent elevated instability of at least 500j/kg. Coverage
will wane though with loss of daytime heating.

Moving to Tuesday, more strong to possibly severe storms are
expected as pre frontal trough arrives in the afternoon out ahead of
strong cold front. The pre-frontal trough and any lake breeze
boundaries off Lake Erie especially will combine with instability
that is just as favorable as today with even stronger effective
shear. Convection will be widespread in the afternoon. Heavy rain,
gusty winds and even some small hail will be main hazards. Front
sweeps through quickly on Tuesday night ending potential for
strongerstorms early in the evening over eastern zones. May
still have some isold showers overnight, but main story will
gradual arrival of cooler and less humid conditions.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
Post frontal conditions will lead to a cool day on Wednesday. While
showers linger east of Lake Ontario in the first half of the day,
mostly dry conditions expected across the region through the
afternoon. 850mb temperatures will fall to the single digits and
highs will range from the low to mid 70s. An upper level trough will
become centered across the Great Lakes Wednesday night. Any showers
will dissipate into the evening hours. Overnight lows will fall to
the mid 50s to low 60s.

A mid-level shortwave trough will rotate around the base of the main
trough Thursday. Showers and thunderstorms are possible through the
afternoon. Temperatures will remain cooler than normal with highs in
the mid 70s. Showers and thunderstorms will wane through Thursday
evening.

A mid-level trough axis will move through the region early Friday
while surface high pressure extends into the region. Mostly dry
conditions expected with only a small chance of a shower. A warming
trend will begin with temperatures reaching the upper 70s to low 80s
Friday. Dry conditions will persist through Friday night.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
Warm and humid conditions return for the weekend as a subtropical
ridge sets up across the Gulf Coast states. Westerly flow in the mid-
levels may allow for low pressure to move across the Great Lakes
this weekend into next week. There is some agreement that a
shortwave trough will track across the Great Lakes and Northeast.
This would bring the chance for showers and thunderstorms. Highs
will be in the mid 80s with lows in the mid 60s.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Showers and thunderstorms will continue across Western NY this
afternoon. As of 20z, VFR flight conditions persist with storms
in between TAF sites. A cluster of thunderstorms is moving
towards KIAG/KBUF/KROC while additional storms move towards KJHW this
afternoon. VCTS/TSRA is possible including sub-VFR cig/vsby and
gusty winds.

The convection will quickly die off this evening, though a few
thunderstorms could occur even overnight over the North Country
including at ART. Overall though expect mainly VFR weather for
the overnight except across the Southern Tier where MVFR to IFR
cigs will be likely.

Another day of showers and storms expected Tuesday across Western
and North Central NY. Some storms may become severe with damaging
winds. Heavy rain will reduce flight restrictions to sub-VFR and
localized IFR conditions.

Outlook...

Wednesday through Saturday...VFR with a slight chance for a shower
or thunderstorm.

&&

.MARINE...
Exceptionally weak flow will continue to support gentle to light
winds through this afternoon along with flat to negligible waves.

Unfortunately...there will be the risk for some afternoon and early
evening thunderstorms on Lake Erie. These will carry minimal risk
for becoming severe...but mariners should nonetheless be wary of
special marine warnings.

Winds will freshen on both lakes ahead of a cold front on Tuesday.
While general conditions should approach SCA criteria...it will
be unsettled with fairly widespread showers and thunderstorms.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Heat Advisory until 7 PM EDT this evening for NYZ003>008-013-
     014.
MARINE...None.

&&

SYNOPSIS...RSH
NEAR TERM...JLA
SHORT TERM...HSK
LONG TERM...HSK
AVIATION...HSK/RSH
MARINE...RSH
Hazardous weather outlook, Jun 22, 10:48 AM EDT, 6 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
1048 AM EDT Mon Jun 22 2020

NYZ001-002-010-011-231500-
Niagara-Orleans-Northern Erie-Genesee-
1048 AM EDT Mon Jun 22 2020

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-019>021-085-231500-
Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie-
1048 AM EDT Mon Jun 22 2020

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

There is a marginal risk for strong to severe thunderstorms this
afternoon and evening. This risk includes the potential for damaging
wind gusts, small hail and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Stronger storms Tuesday afternoon could produce gusty winds, small
hail and heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ013-014-231500-
Livingston-Ontario-
1048 AM EDT Mon Jun 22 2020

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a marginal risk for strong to severe thunderstorms this
afternoon and evening. This risk includes the potential for damaging
wind gusts, small hail and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Stronger storms Tuesday afternoon could produce gusty winds, small
hail and heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003>008-231500-
Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
1048 AM EDT Mon Jun 22 2020

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Stronger storms Tuesday afternoon into early Tuesday evening could
produce gusty winds, small hail and heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-231500-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
1048 AM EDT Mon Jun 22 2020

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

JLA

In the hours before

Local storm report, Jun 22, 2:26 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
226 PM EDT MON JUN 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     LE ROY                  42.98N 77.99W
06/22/2020                   GENESEE            NY   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN IN LE ROY. TIME
            ESTIMATED BASED ON RADAR.

&&

DPK
Special weather statement, Jun 22, 2:48 PM EDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Buffalo NY
248 PM EDT Mon Jun 22 2020

NYZ003-004-221930-
Wayne-Monroe-
248 PM EDT Mon Jun 22 2020

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL WAYNE AND EAST
CENTRAL MONROE COUNTIES...

At 248 PM EDT, a strong thunderstorm was located over Fairport,
moving northeast at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
East Rochester, Fairport, Penfield and Pittsford.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4307 7755 4321 7741 4321 7736 4304 7735
      4304 7748 4303 7749
TIME...MOT...LOC 1848Z 224DEG 12KT 4309 7745

JLA
Special weather statement, Jun 22, 3:14 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Buffalo NY
314 PM EDT Mon Jun 22 2020

NYZ013-222000-
Livingston-
314 PM EDT Mon Jun 22 2020

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL LIVINGSTON
COUNTY...

At 314 PM EDT, a strong thunderstorm was located near Letchworth
State Park, moving northeast at 5 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Letchworth State Park, Mount Morris, Groveland and Sonyea.

This includes Interstate 390 between exits 6 and 7.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4268 7796 4269 7795 4277 7788 4266 7774
      4262 7790
TIME...MOT...LOC 1914Z 231DEG 6KT 4267 7792

JLA
Special weather statement, Jun 22, 3:38 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Buffalo NY
338 PM EDT Mon Jun 22 2020

NYZ019-222015-
Chautauqua-
338 PM EDT Mon Jun 22 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHAUTAUQUA COUNTY...

At 337 PM EDT, a strong thunderstorm was located near Mayville, or 13
miles southwest of Fredonia, moving northeast at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Dunkirk, Fredonia, Westfield, Lakewood, Mayville, Long Point State
Park, Chautauqua Institution, Lake Erie State Park, SUNY Fredonia,
Chautauqua, Portland, Sheridan, Stockton, Gerry, Brocton, Arkwright,
Forestville, Cassadaga, Sinclairville and Bemus Point.

This includes the following highways...
 Interstate 90 near exit 59.
 Interstate 86 between exits 8 and 10.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If you are on or near Chautauqua Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

LAT...LON 4250 7944 4253 7939 4254 7934 4257 7927
      4246 7906 4243 7906 4209 7931 4226 7965
TIME...MOT...LOC 1937Z 214DEG 19KT 4226 7944

Mitchell
Special weather statement, Jun 22, 4:12 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Buffalo NY
412 PM EDT Mon Jun 22 2020

NYZ020-021-222115-
Cattaraugus-Allegany-
412 PM EDT Mon Jun 22 2020

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CATTARAUGUS AND
NORTHWESTERN ALLEGANY COUNTIES...

At 412 PM EDT, a strong thunderstorm was located near Belfast, or 14
miles northwest of Wellsville, moving northwest at 10 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Franklinville, Belfast, Cuba, Rushford, Houghton, Caneadea,
Friendship, Angelica, Lyndon, Black Creek and Hardy Corners.

This includes Interstate 86 between exits 28 and 31.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4229 7800 4215 7819 4231 7849 4252 7825
TIME...MOT...LOC 2012Z 131DEG 8KT 4226 7814

Mitchell
Special weather statement, Jun 22, 4:57 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
457 PM EDT Mon Jun 22 2020

NYZ001-010-222145-
Niagara-Northern Erie-
457 PM EDT Mon Jun 22 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ERIE AND
SOUTHWESTERN NIAGARA COUNTIES...

At 457 PM EDT, a strong thunderstorm was located near North
Tonawanda, moving northwest at 5 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Niagara Falls, North Tonawanda, Lockport, Tonawanda, Grand Island,
Pendleton, Sanborn, Cambria Center and Pendleton Center.

LAT...LON 4311 7906 4312 7907 4314 7904 4315 7904
      4326 7877 4308 7869 4299 7891 4304 7901
      4305 7900 4307 7901 4308 7908
TIME...MOT...LOC 2057Z 148DEG 6KT 4308 7883

Thomas

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 10:33 AM EDTHeat AdvisoryBUFCayuga, Jefferson, Lewis, Livingston, Monroe, Ontario and 2 more8 hr
Jun 22, 12:04 PM EDTSpecial Weather StatementBUFErie41 min
Jun 22, 12:15 PM EDTSpecial Weather StatementBUFLivingston30 min
Jun 22, 12:17 PM EDTSevere Thunderstorm WarningBUFLivingston28 min
Jun 22, 12:43 PM EDTSpecial Weather StatementBUFCattaraugus47 min
Jun 22, 12:55 PM EDTSpecial Weather StatementBUFGenesee35 min
Jun 22, 1:03 PM EDTSpecial Weather StatementBUFWyoming27 min
Jun 22, 1:14 PM EDTSpecial Weather StatementBUFLewis46 min
Jun 22, 1:28 PM EDTSevere Thunderstorm WarningBUFGenesee47 min
Jun 22, 1:51 PM EDTFlash Flood WarningBUFGenesee4 hr
Jun 22, 2:07 PM EDTSevere Thunderstorm WarningBUFMonroe, Orleans38 min
Jun 22, 2:20 PM EDTSevere Thunderstorm WarningBUFOntario23 min
Jun 22, 2:48 PM EDTSpecial Weather StatementBUFMonroe42 min
Jun 22, 3:14 PM EDTSpecial Weather StatementBUFLivingston46 min
Jun 22, 3:38 PM EDTSpecial Weather StatementBUFChautauqua37 min
Jun 22, 3:46 PM EDTSevere Thunderstorm WarningBUFCattaraugus59 min
Jun 22, 4:12 PM EDTSpecial Weather StatementBUFAllegany63 min
Jun 22, 4:57 PM EDTSpecial Weather StatementBUFNiagara48 min
Jun 22, 5:09 PM EDTSpecial Weather StatementBUFAllegany, Cattaraugus, Chautauqua66 min
Jun 22, 5:33 PM EDTSpecial Weather StatementBUFNiagara27 min
Jun 22, 5:34 PM EDTSpecial Marine WarningBUF40 min

Nearby

Flash Flood Warnings in New York, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.